I’m relatively new to TRT. As is commonly suggested on this site, I’ve been using 1/2” 28g insulin needles to inject my delts (alternating days).
All injections have been fine until now. I always swab the injection site, the rubber seal on the ampule, and ensure the needle doesn’t come into contact with any surfaces (any obviously don’t reuse needles).
Anyway, I injected roughly 12 hours ago as usual, and this time, I am now able to feel pain in my deltoid when I move or flex my arm (though not when stationary - at least yet). Additionally, it the skin appears to be slightly raised and hard beneath the injection site. It is definitely a bit warm to the touch. There isn’t any apparent redness (yet), however.
I worked out this morning after injecting, if that could have any impact.
From what I’ve read on here, it sounds potentially like a mild infection. Are there any steps I can take to prevent it from getting worse if it is? How long should I wait before seeking medical care?
I know antibiotics would probably be routine for something like this, but I’d like to avoid them at all costs as necessary, as I’ve been working quite diligently to repair my gut that was previously really fucked by antibiotics.
Any help would be appreciated. I know you are not doctors, but hopefully you are able to tell me whether this sounds fairly common and most likely innocuous or whether it requires urgent medical attention.
Edit: I should have thought of this sooner. Since starting TRT, when I get at all hot (brisk walking, working out, etc.), I become extremely itchy. I’m not sure if I’m allergic to the carrier oil (probably cottonseed since it’s test cyp) or some preservative. I’ve heard of exercise-induced histamine reactions/allergies. I never had this issue before starting T. Perhaps I’m allergic to the preparation and the manifestation becomes worse upon working out?
Initially, I just assumed T was increasing nitric oxide and thus blow flow to tissue, hence the itchiness.
Just a thought. Thanks for reading.